# SDR 95ZZZX859

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Condition: Cracked
- Location: Fs 414
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND .25 INCH CRACK IN FORWARD CARGO BIN LONGERON 30 AND IN LONGERON SPLICE, STA 414. INSTALLED NEW SECTION OF LONGERON AND REPLACED SPLICE PLATE.  AIRCRAFT TOTAL TIME:  70,380 HOURS; 78,720 CYCLES.
